Norm-attaining operators, and the geometry of the unit sphere of a
Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 777-779
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_4_a0,
author = {B. V. Godun and S. L. Troyanski},
title = {Norm-attaining operators, and the geometry of the unit sphere of a},
journal = {Doklady Akademii Nauk},
pages = {777--779},
year = {1990},
volume = {314},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a0/}
}
B. V. Godun; S. L. Troyanski. Norm-attaining operators, and the geometry of the unit sphere of a. Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 777-779. http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a0/